# SDR KCSA061211

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 71,313 hours, 18,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL, BS 370 LT SIDE BETWEEN WL 130 AND 140, LBL 10, 1 VERTICAL STIFFENER CRACKED.
